# SDR 99ZZZX4205

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Paradigm Aerospace Corporation, repair station GS1R177K
- Aircraft: N407WH
- Make and model: Bell 407
- Aircraft serial: 53027
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 407375006101
- Condition: Failed
- Location: Fuel Quantity
- Part time: 65 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED FUEL QUANTITY INDICATOR WITH NEW INDICATOR FROM BELL HELICOPTER DUE TO FAILURE.
